Oops!

I made a mistake with 1 of the small white pills!  I’m supposed to take Baclofen and Ampyra @ 9am, Baclofen @ 5 and Ampyra @ 9 pm.  Well last week sometime, my Outlook reminder went off at 5 and I was distracted and popped both the Baclofen and Ampyra…I remember that just as i swallowed them, i said, “Oh shit!”

so i looked up a hotline number online, dialed it and it went straight into a poison center.  I told the chick who answered what happened and she looked up the drug and whatever else and told me, “it’s a very strong drug and u took it 4 hours earlier, so just hold on lemme check with the toxicologist on staff”… she came back and the following was our conversation


Chick: Are u alone?
Me: Yes
Chick: Is there someone u can call to come stay with u for a while?
Me: Yes
Chick: Because the drug is very strong and so u MAY experience an altered mental state!
Oh goody!  Just what i want to hear…she told me that i could feel sick, dizzy, nauseau, confused among other things and i should call 911 if things get really bad.  She took my number and said that she’d call me in 2 hours to see how things were.  She did and luckily all was well – I had no reaction of ANY sort…Of course i didn’t take it again at 9…just started back at 9 next morning.
HAPPY TIMES!

3 thoughts on “Oops!”

Leave a Reply

Your email address will not be published. Required fields are marked *